Homology, Homotopy and Applications

Volume 6 (2004)

Number 1

The 3-by-3 lemma for regular Goursat categories

Pages: 1 – 3

DOI: http://dx.doi.org/10.4310/HHA.2004.v6.n1.a1


Stephen Lack (School of Quantitative Methods and Mathematical Sciences, University of Western Sydney, Australia)


We prove a 3 x 3 lemma for regular Goursat categories.


non-abelian homological algebra, calculus of relations, Mal’cev category

2010 Mathematics Subject Classification

18A32, 18B10, 18G50

Full Text (PDF format)